Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 26, 2011, 12:44 AM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 12:44 AM CDT (05:44 UTC)
- Expired
- Mar 26, 2011, 1:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 96 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 12:48 AM CDT | HAIL 2 | Blocker, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 10:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1965 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
040
WUUS54 KTSA 260544
SVRTSA
OKC061-077-121-260630-
/O.NEW.KTSA.SV.W.0020.110326T0544Z-110326T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 130 AM CDT
* AT 1239 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHWEST OF BLOCKER...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLOCKER...CROWDER...ENTERPRISE...KINTA...QUINTON AND WHITEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3504 9577 3531 9547 3531 9534 3530 9533
3530 9530 3527 9525 3528 9522 3520 9504
3489 9563
TIME...MOT...LOC 0544Z 234DEG 44KT 3503 9560
$$3 follow-up statements
218
WWUS54 KTSA 260601
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CDT SAT MAR 26 2011
OKC077-260611-
/O.CAN.KTSA.SV.W.0020.000000T0000Z-110326T0630Z/
LATIMER OK-
101 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3513 9560 3531 9547 3531 9534 3530 9533
3530 9530 3527 9525 3528 9521 3520 9504
3503 9540 3504 9546
TIME...MOT...LOC 0601Z 234DEG 44KT 3515 9539
$$
OKC061-121-260630-
/O.CON.KTSA.SV.W.0020.000000T0000Z-110326T0630Z/
HASKELL OK-PITTSBURG OK-
101 AM CDT SAT MAR 26 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 130 AM CDT FOR
NORTHEASTERN PITTSBURG AND SOUTHWESTERN HASKELL COUNTIES...
AT 1256 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FEATHERSTON...MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ENTERPRISE...LEWISVILLE...KINTA AND WHITEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9560 3531 9547 3531 9534 3530 9533
3530 9530 3527 9525 3528 9521 3520 9504
3503 9540 3504 9546
TIME...MOT...LOC 0601Z 234DEG 44KT 3515 9539
$$813
WWUS54 KTSA 260612
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT SAT MAR 26 2011
OKC121-260622-
/O.CAN.KTSA.SV.W.0020.000000T0000Z-110326T0630Z/
PITTSBURG OK-
112 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
LAT...LON 3513 9535 3517 9536 3517 9541 3521 9545
3530 9542 3531 9534 3527 9525 3528 9521
3520 9504 3510 9527
TIME...MOT...LOC 0612Z 234DEG 44KT 3523 9528
$$
OKC061-260630-
/O.CON.KTSA.SV.W.0020.000000T0000Z-110326T0630Z/
HASKELL OK-
112 AM CDT SAT MAR 26 2011
...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 130 AM CDT FOR WESTERN
HASKELL COUNTY...
AT 109 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WHITEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9535 3517 9536 3517 9541 3521 9545
3530 9542 3531 9534 3527 9525 3528 9521
3520 9504 3510 9527
TIME...MOT...LOC 0612Z 234DEG 44KT 3523 9528
$$807
WWUS54 KTSA 260625
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT SAT MAR 26 2011
OKC061-260635-
/O.EXP.KTSA.SV.W.0020.000000T0000Z-110326T0630Z/
HASKELL OK-
125 AM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HASKELL COUNTY EXPIRES
AT 130 AM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3513 9535 3517 9536 3517 9541 3521 9545
3530 9542 3531 9534 3527 9525 3528 9521
3520 9504 3510 9527
TIME...MOT...LOC 0625Z 234DEG 44KT 3532 9512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:03 AM CDT, 41 minutes earlier.
Area forecast discussion, Mar 26, 12:03 AM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1203 AM CDT SAT MAR 26 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... CONDITIONS WILL BE DETERIORATING ACROSS THE REGION OVER THE NEXT HOUR OR TWO. CEILINGS WILL BE FALLING TO MVFR AND LIKELY IFR AREAWIDE LATER THIS MORNING. THUNDERSTORMS WILL BE POSSIBLE AT ARKANSAS TAF SITES AND AT KMLC IN OKLAHOMA. && .PREV DISCUSSION... /ISSUED 819 PM CDT FRI MAR 25 2011/ DISCUSSION... CURRENT SURFACE ANALYSIS SHOWS A SURFACE TROUGH EXTENDING FROM NORTHWEST TX INTO SOUTH CENTRAL OK WHERE IT INTERSECTS A WARM FRONT. THE WARM FRONT EXTENDED ACROSS EXTREME SW CHOCTAW COUNTY AND THEN DOWN INTO NE TX. DUE TO A LACK OF LARGER SCALE FORCING...WHICH IS USUALLY NEEDED EARLY IN THE SEASON TO GET THINGS GOING...STORM INITIATION HAS YET TO OCCUR ALONG THESE BOUNDARIES. ALSO...SINCE SUNSET...CONVERGENCE HAS DECREASED DUE TO BACKING FLOW IN THE WARM SECTOR OVER NE TX. THE MOST LIKELY SCENARIO WILL BE AN INCREASE IN ELEVATED ACTIVITY LATER THIS EVENING OVER SOUTHEAST OK AND POSSIBLY INTO WESTERN AR. LARGE HAIL WILL BE THE PRIMARY THREAT. CONVECTIVE COVERAGE STILL REMAINS UNCERTAIN GIVEN THE DISAGREEMENT AMONGST THE MODELS. GIVEN THE UNCERTAINTY I HAVE DECREASED POPS SOME THRU 06Z. ANOTHER MODE OF CONVECTION IS EXPECTED AFTER 09Z ACCORDING TO THE LATEST RUNS OF THE HRRR AND NAM ALONG AND NORTH OF HIGHWAY 412. THIS ELEVATED CONVECTION COULD PRODUCE HAIL...AND SOME ISOLATED MARGINALLY SEVERE HAIL. THE GOING LIKELY POPS IN THIS AREA SEEM JUSTIFIED GIVEN THE GOOD AGREEMENT FROM THE NAM/HRRR. THUS WILL NOT MAKE ANY CHANGES. A FEW TWEAKS WERE MADE TO OVERNIGHT LOWS AS WELL. ALL IN ALL THE FORECAST APPEARS TO BE IN GOOD SHAPE. LACY PREV DISCUSSION... /ISSUED 620 PM CDT FRI MAR 25 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES THIS EVENING. MVFR AND POSSIBLY IFR CEILINGS WILL DEVELOP AFTER ABOUT 05Z ACROSS THE REGION... WHICH WILL PREVAIL THROUGH THE DAY SATURDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS AT ALL SITES EXCEPT KMLC BEGINNING AFTER ABOUT 7Z. PREV DISCUSSION... /ISSUED 330 PM CDT FRI MAR 25 2011/ DISCUSSION... FORECAST WILL BE RIDDLED WITH UNCERTAINTY FOR THE NEXT SEVERAL DAYS AS AN ACTIVE WESTERLY FLOW ALOFT BRINGS SEVERAL FAST MOVING UPPER LEVEL WAVES ACROSS THE PLAINS. THESE WILL INDUCE SEVERAL SFC WAVES ALONG A FRONTAL BOUNDARY THAT WILL LIKELY REMAIN OVER PARTS OF THE FORECAST AREA THROUGH THE MIDDLE OF NEXT WEEK. THERE WILL BE PERIODIC THUNDERSTORM CHANCES WITH TEMPS REMAINING WELL BELOW NORMAL OVER NORTHERN SECTIONS AND MOSTLY ABOVE NORMAL TO THE SOUTH. DETAILS WILL...HOWEVER...BE DIFFICULT TO SORT OUT. FOR TONIGHT...WARM FRONT LURKING NEAR THE RED RIVER IN SE/SC MARKS LEADING EDGE OF MODERATELY UNSTABLE AIRMASS WHICH WILL MAKE A BRIEF APPEARANCE OVER FAR SE OKLAHOMA DURING THE EVENING. OVERALL THREAT OF SFC-BASED STORMS LOOKS LIMITED AND BETTER CHANCES WILL ARRIVE LATER THIS EVENING ACROSS SE OKLAHOMA WITH A STRENGTHENING LOW LEVEL JET. THESE STORMS WILL POSE A THREAT OF SEVERE WEATHER. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER MIDNIGHT OVER NE OKLAHOMA/NW ARKANSAS AS UPPER WAVE OVER GREAT BASIN INCREASES LIFT. BETTER CHANCES WILL BE COLDER TO KS/MO BORDERS AGAIN WITH THIS ACTIVITY CONTINUING WELL INTO SATURDAY. WARM FRONT WILL LIFT NORTH SOME ON SATURDAY BUT HOW MUCH REMAINS TO BE SEEN. LIKELY TO BE A LARGE VARIATION IN HIGH TEMPS WITH NORTHERN AREAS STAYING IN THE 40S WHILE LOCATIONS NEAR THE RED RIVER MAY PUSH 80. LEANED THE FORECAST TOWARD THE COOLER NAM MOST AREAS. PRECIP SHOULD DECREASE SAT AFTERNOON WITH CHILLY AIRMASS CONTINUING TO SPILL IN ON NORTHEAST WINDS. TEMPS AT OR BELOW FREEZING VERY LIKELY SUNDAY MORNING ACROSS NORTHERN AREAS AND A FREEZE WARNING MAY ULTIMATELY BE NEEDED. COOL WEATHER WILL CONTINUE THROUGH MUCH OF THE WEEK AS MENTIONED ABOVE...POSSIBLE EXCEPTION BEING THE FAR SOUTH. MORE SUBSTANTIAL SYSTEM STILL ON TRACK FOR LATE MONDAY / EARLY TUESDAY WHERE THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE CARRIED. AGAIN THOUGH...DETAILS IMPOSSIBLE TO SORT OUT AT THIS POINT BUT THIS COULD OFFER THE BEST OPPORTUNITY FOR SEVERE WEATHER. BOTH GFS AND ECMWF SHOW PATTERN CHANCE BY THE END OF NEXT WEEK LEADING TO SOME CONFIDENCE IN A DRY AND WARMER FORECAST FOR FRIDAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Mar 25, 9:29 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 929 PM CDT FRI MAR 25 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 929 PM CDT FRI MAR 25 2011 ...SMALL RISK OF SEVERE STORMS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MAINLY AFTER MIDNIGHT. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA WEST OF HWY 75. ONSET...AFTER MIDNIGHT. FIRE WEATHER DANGER. RISK...LIMITED. AREA...RIDGE TOPS OF SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... STORMS MAY DEVELOP NORTH OF THE FRONT OVER SOUTHEAST OKLAHOMA LATER ON TONIGHT. THESE STORMS COULD BE CAPABLE OF PRODUCING LARGE HAIL. STORM COVERAGE STILL REMAINS UNCERTAIN. ANOTHER ROUND OF STORMS IS EXPECTED AFTER MIDNIGHT MAINLY ALONG AND NORTH OF HIGHWAY 412. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL...AN ISOLATED MARGINALLY SEVERE HAIL STORM IS POSSIBLE. NORTHEAST WINDS ARE EXPECTED TO STRENGTHEN LATE TONIGHT AS LOW PRESSURE ORGANIZES DOWN ALONG THE RED RIVER. WIND GUSTS MAY APPROACH 25 MPH. THE FIRE DANGER WILL INCREASE THIS EVENING ALONG THE RIDGE TOPS OF THE OUACHITAS AS A LOW LEVEL JET STRENGTHENS. WIND GUSTS MAY REACH AROUND 30 MPH AT TIMES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING OVER EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE STORMS SHOULD BE BELOW SEVERE LIMITS. THUNDERSTORMS...MAINLY ELEVATED...ARE EXPECTED AGAIN MONDAY NIGHT INTO TUESDAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. AT THIS TIME...THE SEVERE RISK IS LOW. ANOTHER DISTURBANCE IS EXPECTED TO DIVE SOUTHEAST INTO TEXAS WEDNESDAY NIGHT INTO THURSDAY. WHILE THERE WILL BE A CHANCE FOR SOME THUNDERSTORMS...THE SEVERE RISK APPEARS TO BE LOW WITH THIS SYSTEM AS WELL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Mar 25, 11:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT FRI MAR 25 2011
OKZ073-260545-
PITTSBURG OK-
1159 PM CDT FRI MAR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG
AT 1159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF ASHLAND...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...BLANCO...
ASHLAND...SAVANNA...HARTSHORNE...ALDERSON...KREBS AND BLOCKER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3512 9552 3486 9551 3472 9552 3465 9588
3468 9589 3468 9608 3469 9610 3479 9610
TIME...MOT...LOC 0459Z 245DEG 29KT 3468 9612Special weather statement, Mar 26, 12:01 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT SAT MAR 26 2011
ARZ011-020-260530-
FRANKLIN AR-MADISON AR-
1201 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHERN MADISON
AT 1201 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAINT PAUL...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SAINT PAUL...PETTIGREW...KINGSTON...BOSTON AND
WITTER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9348 3585 9351 3582 9350 3579 9351
3576 9365 3576 9368 3575 9368 3573 9380
3588 9389 3609 9345 3608 9343 3596 9344
TIME...MOT...LOC 0501Z 245DEG 29KT 3584 9374Special weather statement, Mar 26, 12:07 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT SAT MAR 26 2011
OKZ068>070-072-074-260545-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1207 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 1207 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WEBBERS FALLS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...STILWELL...BUNCH...
SALLISAW...VIAN...GORE...BRUSHY...SHORT...MARBLE CITY AND WEBBERS
FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3590 9452 3553 9446 3535 9520 3551 9530
TIME...MOT...LOC 0507Z 243DEG 40KT 3547 9515Special weather statement, Mar 26, 12:30 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT MAR 26 2011
OKZ070-073-074-260600-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
1230 AM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL AND NORTHEASTERN PITTSBURG
AT 1230 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FEATHERSTON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...KINTA...ENTERPRISE...
WHITEFIELD...QUINTON AND BRIARTOWN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3522 9557 3531 9535 3532 9534 3541 9512
3512 9501 3505 9549
TIME...MOT...LOC 0530Z 248DEG 31KT 3517 9542The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 11:59 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Mar 26, 12:04 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| Mar 26, 12:07 AM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Mar 26, 12:30 AM CDT | Special Weather Statement | TSA | Haskell | 30 min |
| Mar 26, 12:47 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Mar 26, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 45 min |
| Mar 26, 1:17 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 43 min |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 26, 1:33 AM CDT | Special Weather Statement | TSA | Haskell | 27 min |
| Mar 26, 1:41 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 36 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 26, 3:40 AM CDT | Freeze Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 17 hr |
| Mar 26, 4:03 AM CDT | Special Weather Statement | TSA | Delaware | 42 min |
| Mar 26, 4:33 AM CDT | Special Weather Statement | TSA | Ottawa | 42 min |
| Mar 26, 4:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 24 min |
| Mar 26, 4:41 AM CDT | Special Weather Statement | TSA | Delaware | 49 min |
| Mar 26, 3:24 PM CDT | Freeze Warning | TSA | Craig, Delaware, Nowata, Ottawa, Pawnee, Washington | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.